Posted by poser938 on July 8, 2012, at 17:47:48
im about out of ideas for my permanent dopamine agonist withdrawal syndrome. i've been like this for 3 years now. mirapex messed me up, it is like it made my brain not produce its own dopamine anymore. further stimulation from any other dopamine meds make me feel a bit better while its in my system, but them im permanently worse after it is out of my system. cyproheptadines serotonin antagonism used to help until i got too tolerant to too high a dose. i've tried antipsychotics hoping it would have the opposite effect of the mirapex, but they do nothing for me. i've tried buspar, too.. only to be made worse. ritalin made me worse. ketamine didnt help and neither did RTMS treatments. i've tried low and high doses of fish oil. magnesium, alpha lipoic acid, n-acetyl-cysteine, and forskolin.
my doctor mentioned me trying Lamictal at my last appointment, she said this might help my dopamine situation.. but from what i tell it is a heck of a lot more likely to make someone feel detached than to make them more emotional again. it seems it would only make me worse if i go by what 99% of everyone says about it on askapatient.com
all i do online is constantly research hoping to come across something that might help, but i running out of ideas. i really do not plan on doing ECT because i believe what it does is make the brain less capable of a higher thought proccess. i feel too horrible to be like this forever.